# SDR 2006UALA01494

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 27,534 hours, 10,434 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT TEST PTP INDICATED EPSU BATTERY AFT LEFT.   REPLACED BATTERY AT 13WL, TESTED OK.
